A method of iterations for quasi-linear evolution equations in nonreflexive Banach spaces

Kazuo Kobayashi

Research output: Contribution to journalArticle

15 Citations (Scopus)
Original languageEnglish
Pages (from-to)521-540
Number of pages20
JournalHiroshima Mathematical Journal
Volume19
Issue number3
Publication statusPublished - 1989
Externally publishedYes

Fingerprint

Quasilinear Equations
Evolution Equation
Banach space
Iteration

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

A method of iterations for quasi-linear evolution equations in nonreflexive Banach spaces. / Kobayashi, Kazuo.

In: Hiroshima Mathematical Journal, Vol. 19, No. 3, 1989, p. 521-540.

Research output: Contribution to journalArticle

@article{9564f58b61044072a359d732c2551765,
title = "A method of iterations for quasi-linear evolution equations in nonreflexive Banach spaces",
author = "Kazuo Kobayashi",
year = "1989",
language = "English",
volume = "19",
pages = "521--540",
journal = "Hiroshima Mathematical Journal",
issn = "0018-2079",
publisher = "Hiroshima University",
number = "3",

}

TY - JOUR

T1 - A method of iterations for quasi-linear evolution equations in nonreflexive Banach spaces

AU - Kobayashi, Kazuo

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=84972570784&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972570784&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972570784

VL - 19

SP - 521

EP - 540

JO - Hiroshima Mathematical Journal

JF - Hiroshima Mathematical Journal

SN - 0018-2079

IS - 3

ER -